# SDR CA140331001

- Difficulty date: March 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 8,636 hours
- Engine: Pwc PW150A
- Propeller: Hamstd 14SF*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Malfunctioned
- Location: Propeller
- Part time: 6,268 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, FLIGHT CREW RECEIVED A NR 2 ENGINE OIL PRESSURE WARNING LIGHT AND REPORT OF OIL ON THE ENGINE COWLINGS. THE NR 2 ENGINE WAS SHUTDOWN AND AN EMERGENCY DECLARED.  THE ACFT LANDED AT AN AIRPORT ENROUTE WITHOUT FURTHER INCIDENT.  UPON ARRIVAL, THE ACFT WAS REMOVED FROM SERVICE AND MAINTENANCE CONFIRMED PRESENCE OF ENGINE OIL IN THE VICINITY OF THE PROPELLER ASSEMBLY.  FURTHER INVESTIGATION REVEALED THAT THE NR 2 PROPELLER HUB WAS PRESSURIZED AND THAT THE OIL ORIGINATED FROM THE OVERPRESSURE VALVE. THE PROPELLER HUB, ACTUATOR AND BACKPLATE ASSEMBLY, ALL BLADE SEALS AND THE OVERSPEED GOVERNOR WERE REPLACED, TESTED AND LEAK CHECKED BEFORE RETURNING THE ACFT INTO SERVICE.
